Boundaries of Caccioppoli sets with Hölder-continuois normal vector.
Journal für die reine und angewandte Mathematik, Tome 334 (1982), pp. 27-39
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1982__334_152447,
author = {Italo Tamanini},
title = {Boundaries of {Caccioppoli} sets with {H\"older-continuois} normal vector.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {27--39},
year = {1982},
volume = {334},
zbl = {0479.49028},
url = {http://geodesic.mathdoc.fr/item/JRAM_1982__334_152447/}
}
Italo Tamanini. Boundaries of Caccioppoli sets with Hölder-continuois normal vector.. Journal für die reine und angewandte Mathematik, Tome 334 (1982), pp. 27-39. http://geodesic.mathdoc.fr/item/JRAM_1982__334_152447/